# SDR ASAA2013120396592

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 27,010 hours, 8,105 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

24 EA SHIMS ON NR 1 FAN BLADES HAVE COATING WORN.  ACFT GROUNDED.  R & R 24 EA SHIMS ON NR 1 ENGINE FAN BLADES, REF T/C 78472002.
